# SDR CALA2018111202350

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D52111415200
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EXTERNAL SURFACE AFT LOWER CORNER HAS A DENT A3NB-06-3- 6001 GENERATED BY N078570 ON HAECO LCQ NR 23034 ON HAECO LCQ NR 9297034 ACCOMPLISHED DOUBLER REPAIR ON L2 DOOR AFT CORNER ZONE 800 STA 3237 TO STA 3257 STR 23 L. ORG DENT WAS L:1.5 X W: 2.9 X D.120. THIS REPAIR IS A CAT B AND WAS ACCOMPLISHED PER SRM 52-10-00-300 005 FIG 20103. THIS REPAIR REQUIRES REINSP AT THE FOLLOWING DEFINED INTERVALS 60,000 FC. FH NOT RELEVANT, SUBSEQUENT INSP TBD. METHOD TBD PER SRI 52-10-00-205. MATERIAL: DOUBLER 2024T3 THICKNESS.125. FILLER MATERIAL 2024T3 THICKNESS .100. OK TO DIP PER SRI. THIS RPR   REQ   REINSP AT THE FOLLOWING DEFINED INTERVALS 60,000 FC FROM RPR EMBODIMENT. SUBSEQ  INSP TBD. METHOD TBD PER SRI. REF SRI 52-10-00-205-022. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
